# SDR UALA2009040801014

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 78,521 hours, 9,602 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146U13217
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SHORT EDGE MARGIN AT 2 FASTENER HOLES FOR WEB P/N 146U1321-7 AT BS 2292-2300, RBL 60-80.  MAJOR REPAIR ACCOMPLISHED MANUFACTURED & INSTALLED NEW WEB & INTERCOSTAL.
